# SDR HEEA0011998

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Indicator
- Part number: 212075067105
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITT INDICATOR NEEDLE DROPPED TO ZERO.
